English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28603/40634
Visitors : 4314252      Online Users : 131
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24392

Title: A study of free terms for plate problems in the dual boundary integral equations
Authors: J.T. Chen;C.S. Wu;K.H. Chen
Contributors: NTOU:Department of Harbor and River Engineering
Keywords: Dual boundary integral formulation;Free term;Boundary term;Bump-contour technique;Smooth boundary;Hypersingularity;Finite part
Date: 2005-05
Issue Date: 2011-10-20T08:12:04Z
Publisher: Engineering Analysis with Boundary Elements
Abstract: Abstract:In this paper, we review the free terms of dual boundary integral equations for the Laplace and Navier equations of 2-D and 3-D problems and extend to biharmonic equation for plate problems. We derive the free terms of the dual BIE with a smooth boundary by means of the Taylor series expansion for the density through bump-contour technique surrounding the singularity. After using the limiting approach, the free terms and boundary terms for the 16 improper integrals in the dual formulation for the plate problems are derived. The contributions of single, double, triple and quadrapole potentials for the free term are also examined. The improper integrals due to the 16 kernels with singularity, hypersingularity or super-singularity are interpreted by the Cauchy principal value as well as finite parts.
Relation: 29(5), pp.435-446
URI: http://ntour.ntou.edu.tw/handle/987654321/24392
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback